# SDR SWAA2024120257137

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; OUTBOARD FIXED TRAILING EDGE PANEL HAS CRACKED BRACKET ON THE R/H SIDE.<[01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[02] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[03] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[04] CW
